# SDR AALA201709119003

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 45,005 hours, 29,281 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Condition: Worn
- Location: Thrust Reverser
- Component: Engine, Cfmint, CFM565BXP
- Component part number: 1887M10G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. PITTED (WORN) NR 1 ENGINE OUTBOARD C-DUCT J-BAND. REPLACED NR 1 ENGINE OUTBOARD C-DUCT J-BAND (J RING) PER AMM 787-32-36.
